# SDR UPS01236282

- Difficulty date: July 1, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 1115 To 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION AT LAP JOINT BS 1115 TO 1175 S4R     REPAIR CARRIED OUT IAW SRM 51-30-2 & UPS EO B727-5330-0509 APPENDIX 8.3
